Alert archive / California / Flash Flood Warnings in 2014

Flash Flood Warning 7, NWS San Francisco Bay Area, CA

December 11, 20145 counties in California

NWS San Francisco Bay Area, CA issued this flash flood warning at Dec 11, 2014, 8:16 AM PST for 5 counties in California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 11, 2014, 8:16 AM PST (16:16 UTC)
Expired
Dec 11, 2014, 11:15 AM PST
In force
3 hr
Issued by
NWS San Francisco Bay Area, CA
Area
Storm-based polygon
Flood severity
None

Counties Alameda County, CA, Contra Costa County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA

The radar

The San Francisco radar (KMUX), 45 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 4.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2014-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2014-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 308 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
308 m²/s²
0-3 km storm-relative helicity
555 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WGUS56 KMTR 111616
FFWMTR
CAC001-013-081-085-087-111915-
/O.NEW.KMTR.FF.W.0007.141211T1616Z-141211T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
816 AM PST THU DEC 11 2014

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A

* FLASH FLOOD WARNING FOR FLASH FLOODING AND DEBRIS FLOWS FOR...
  ALAMEDA COUNTY IN NORTHERN CALIFORNIA...
  THIS INCLUDES THE CITIES OF...UNION CITY...SAN LORENZO...SAN
  LEANDRO...NEWARK...HAYWARD...FREMONT...CASTRO VALLEY...
  CONTRA COSTA COUNTY IN NORTHERN CALIFORNIA...
  THIS INCLUDES THE CITY OF SAN RAMON...
  SAN MATEO COUNTY IN NORTHERN CALIFORNIA...
  THIS INCLUDES THE CITIES OF...MENLO PARK...EAST PALO ALTO...
  SANTA CLARA COUNTY IN NORTHERN CALIFORNIA...
  THIS INCLUDES THE CITIES OF...SUNNYVALE...PALO ALTO...MOUNTAIN
  VIEW...LOS ALTOS...CUPERTINO...
  SANTA CRUZ COUNTY IN NORTHERN CALIFORNIA...

* UNTIL 1115 AM PST

* AT 814 AM PST...THE PUBLIC REPORTED HEAVY RAIN AND 
FLOODING...FROM   AN AREA OF HEAVY RAIN OVER THE WARNED AREA. 
SIGNIFICANT FLASH FLOODING HAS BEEN CAUSED BY THIS HEAVY RAIN IN SAN 
MATEO COUNTY AND IT WILL SPREAD EAST CONTINUING SIGNFICANT FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3745 12216 3755 12222 3751 12216 3751 12212
      3754 12212 3758 12215 3765 12216 3771 12221
      3780 12221 3781 12193 3734 12203 3700 12219
      3718 12238
TIME...MOT...LOC 1615Z 180DEG 0KT 3764 12205

$$

JOHNSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 11, 4:53 AM PST, 3 hours 23 minutes earlier.

Area forecast discussion, Dec 11, 4:53 AM PST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
453 AM PST THU DEC 11 2014

...STRONG FRONT TO MOVE THROUGH THE BAY AREA TODAY...

.SYNOPSIS...HEAVY RAIN IN THE NORTH BAY THIS MORNING WILL WORK ITS
WAY THROUGH THE BAY AREA THROUGH MIDDAY AND EARLY AFTERNOON BEFORE
REACHING THE MONTEREY BAY REGION LATE THIS AFTERNOON/EARLY
EVENING. STRONG SOUTHERLY WINDS WILL ACCOMPANY THE FRONTAL PASSAGE
AND THEN SHIFT WEST BY THIS EVENING. SHOWERS AND POSSIBLE
THUNDERSTORMS WILL LINGER OVERNIGHT THROUGH FRIDAY AFTERNOON. DRY
WEATHER RETURNS THIS WEEKEND BEFORE ANOTHER CHANCE OF LIGHT RAIN
BY SUNDAY NIGHT INTO MONDAY.

&&

.DISCUSSION...AS OF 4:23 AM PST THURSDAY...WILL TRY AND BE CONCISE
AND FOCUS ON HEADLINES. THE FRONT HAS STALLED MOST OF THE NIGHT IN
THE NORTH BAY WITH ONLY 0.01 SO FAR IN THE CITY WHILE THE VENADO
GAGE ON THE SONOMA COAST IS NOW UP TO 4.12 INCHES. OTHER NOTABLE
RAIN TOTALS SO FAR INCLUDE 3.41 AT HAWKEYE (NORTHERN SONOMA) AND 2.48 AT
ANGWIN (NORTHERN NAPA). THE 06Z NAM CAME IN LAST NIGHT AND SHOWED
THE BULLS-EYE OF PRECIP OVER NORTHERN SONOMA AND SOUTHERN MENDOCINO
AND THAT SEEMS TO BE VERIFYING RIGHT NOW. THOSE IN THE BAY AREA
THAT ARE AWAITING MORNING RAINFALL JUST NEED TO BE PATIENT...THE
FRONT IS ON ITS WAY. HAVE ISSUED AN URBAN AND SMALL STREAM FLOOD
ADVISORY FOR THE 3 NORTH BAY COUNTIES FOR THIS MORNING TO COVER
THE COPIOUS RAINFALL THAT IS FALLING UP THERE. OTHER MAIN CONCERN
IS THE REACTION OF THE MAIN STEM RIVERS INCLUDING THE RUSSIAN AND
NAPA. WE RECEIVED NEW DATA AROUND 3 AM FROM THE RFC THAT SHOWS
SOME VERY IMPRESSIVE RISES. THE NAPA RIVER AT NAPA COULD REACH
FLOOD STAGE BY LATE THIS AFTERNOON SO THE FLASH FLOOD WATCH WILL
STAY IN PLACE. AFTER COORDINATING WITH HYDROLOGISTS WILL WAIT
UNTIL 9 AM MODEL SIMULATIONS BEFORE ISSUING ANY STATEMENTS ON THE
RUSSIAN OR NAPA. ANY QUICK RISES BY TONIGHT SHOULD BE FOLLOWED BY
RAPID FALLS AS WELL.

THE HEAVY RAIN WILL MARCH SOUTHWARD THROUGH THE BAY AREA LATER THIS
MORNING AND INTO THE EARLY AFTERNOON HOURS....FINALLY REACHING THE
MONTEREY BAY REGION LATE THIS AFTERNOON AND EARLY EVENING. THE
HEAVY RAIN WILL PRODUCE URBAN AND SMALL STREAM FLOODING ISSUES AND
THE FLASH FLOOD WATCH REMAINS IN EFFECT TODAY. HIGH WIND WARNING
WILL STAY IN PLACE AS WELL WITH VERY STRONG SOUTH WIND GUSTS TO 50
MPH AHEAD OF AND JUST BEHIND THE FRONTAL PASSAGE. WINDS WILL
QUICKLY EASE BEHIND THE FRONT THIS EVENING AND THE WARNING WILL
LIKELY BE ABLE TO BE DOWNGRADED BY THIS EVENING.

HIGH SURF ADVISORY REMAINS IN EFFECT AS WELL AND THE COASTAL BUOYS
ARE ALREADY REPORTING SEA HEIGHTS TO 16 FEET.

WERE ALSO MONITORING T-STORM POTENTIAL AND SPC HAS HIGHLIGHTED OUR
AREA FOR A MARGINAL THREAT. MAIN CONCERN IS ACTUALLY OVER THE
OCEAN WHERE THE WARM SSTS WILL HELP DESTABILIZE THINGS BEHIND THE
FRONT AS SOME OF THE COOLER AIR ALOFT ARRIVES.

STEADY RAIN WILL QUICKLY END BEHIND THE FRONT AND SHOWERS WILL
LINGER OVERNIGHT THROUGH FRIDAY EVENING. SATURDAY LOOKS
REAL NICE WITH HIGH PRESSURE BUILDING.

NEXT FRONT ARRIVES SUNDAY EVENING SO THE DAYLIGHT HOURS OF SUNDAY
LOOK GOOD. THE SUNDAY NIGHT INTO MONDAY RAIN LOOKS LIGHT TO
MODERATE WITH TOTALS FROM 0.25-0.75 FOR THE GREATER BAY AREA. A
NICE WINTER SOAKING. SHOWER THREAT TO CONTINUE AT LEAST THROUGH
TUESDAY WITH HINTS OF ANOTHER WEAK TO MODERATE STORM TOWARDS THE
SECOND HALF OF NEXT WEEK.

.&&

AVIATION...AS OF 4:45 AM PST THURSDAY... A POWERFUL PACIFIC CYCLONE
AND THE ASSOCIATED SURFACE FRONT WILL SIGNIFICANTLY IMPACT AVIATION
OPERATIONS ACROSS NORTHERN CALIFORNIA TODAY. EXPECT NUMEROUS AIRLINE
DELAYS/CANCELLATIONS THROUGH TODAY POSSIBLY CASCADING INTO THE
EVENING. DUE TO THE HIGHLY ENERGETIC NATURE OF THIS SYSTEM...
WINDS AND PRECIPITATION WILL BE SIGNIFICANT AND PRIMARILY PACKED
ALONG THE STEEP BOUNDARY. SUSTAINED SOUTH-SOUTHEAST WINDS AHEAD
OF THE FRONT WILL RANGE FROM 25 TO 35 KTS WITH A MAJORITY OF
GUSTS UP TO 45 KTS. LOCALIZED GUSTS IN FAVORED TOPOGRAPHY... ALONG
THE COAST AND OVER RIDGES...COULD EXCEED 60 KTS. CIGS WILL
INITIALLY BE BORDERLINE MVFR/VFR AHEAD OF THE FRONT BUT
DETERIORATE TO BORDERLINE MVFR/IFR IN FRONTAL/POST FRONTAL
ENVIRONMENT. WET RUNWAYS AND GUSTY SOUTH WINDS WILL PUSH MANY
AIRCRAFT OUT OF TOLERANCE FOR LANDING. RAIN WILL BE INITIALLY BE
MODERATE BUT BECOME HEAVY CLOSER TO FRONTAL BOUNDARY. IN THE POST
FRONTAL ENVIRONMENT THE WINDS WILL SHIFT AND WEAKEN HOWEVER
SHOWERS AND THUNDERSTORMS WILL THEN BECOME THE PRIME FOCUS AND
SOME TS BECOME SEVERE.

VICINITY OF KSFO...FRONTAL BOUNDARY WILL APPROACH THE VICINITY
WITHIN THE NEXT HOUR. AIRPORT WEATHER WARNING FOR STRONG AND GUSTY
S-SE WINDS VALID THROUGH 4 PM PST TODAY. GUSTS POTENTIAL UP TO
45 KNOTS...BUT WOULD NOT BE SURPRISED IF A FEW GUSTS GET CLOSER TO
60 KNOTS NEAR FRONTAL PASSAGE EARLY THURSDAY.

KSFO BRIDGE APPROACH...ADVERSE WEATHER SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...GUSTY BUT OTHERWISE VFR CONDITIONS
THROUGH THE EARLY MORNING. CIGS DETERIORATE TO MVFR BTWN 14-15Z
THU AS SYSTEM APPROACHES. WIND AND RAIN GRADUALLY INCREASE INTO
MIDDAY.

&&

&&

.MARINE...AS OF 04:26 AM PST THURSDAY...ONE OF THE STRONGEST
PACIFIC CYCLONES IN YEARS HAS ENTERED THE COASTAL WATERS AND WILL
CONTINUE TO BRING UNFAVORABLE MARITIME CONDITIONS THROUGH FRIDAY.
HAZARDOUS SEA CONDITIONS WILL DEVELOP WITH DANGEROUS SURF... LARGE
SWELL... THUNDERSTORMS... AND GALE FORCE WINDS WITH OCCASIONAL
STORM FORCE GUSTS. GUSTS WILL BE STRONGEST WITHIN A FEW HOUR SPAN
AHEAD OF THE FRONTAL PASSAGE.  WATERSPOUTS ARE ALSO A SLIGHT
POSSIBILITY. MARINERS VENTURING ON OPEN WATERS TODAY AND TONIGHT
ARE URGED TO USE EXTREME CAUTION AND CHECK THE LATEST CONDITIONS
BEFORE DEPARTING. CONDITIONS WILL IMPROVE ON FRIDAY AS THE STORM
EXITS THE REGION.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...HIGH WIND WARNING...ENTIRE SF AND MONTEREY BAY REGION
             FLASH FLOOD WATCH...ENTIRE SF AND MONTEREY BAY REGION
             HIGH SURF ADVISORY...COASTLINE FROM SONOMA TO BIG SUR
             GLW...SF BAY SOUTH OF THE BAY BRIDGE UNTIL 3 PM
             GLW...MONTEREY BAY UNTIL 3 PM
             GLW...PT ARENA TO PT REYES 0-10 NM UNTIL 3 PM
             GLW...PT REYES TO PIGEON PT 0-10 NM UNTIL 3 PM
             GLW...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 PM
             GLW...PT ARENA TO PT REYES 10-60 NM UNTIL 3 PM
             GLW...PT REYES TO PIGEON PT 10-60 NM UNTIL 3 PM
             GLW...PIGEON PT TO PT PINOS 10-60 NM UNTIL 3 PM
             GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             GLW...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM
             SCA...ROUGH BAR ADVISORY FOR SF BAR
             SRW...SF BAY NORTH OF THE BAY BRIDGE UNTIL 3 PM

&&

PUBLIC FORECAST: RWW
AVIATION/MARINE: DRP

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Dec 11, 5:42 AM PST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
542 AM PST THU DEC 11 2014

CAZ006-505>513-516>518-528>530-120100-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
542 AM PST THU DEC 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...THURSDAY AND THURSDAY NIGHT

A POWERFUL PACIFIC STORM SYSTEM WILL BRING HEAVY RAIN AND THE
POTENTIAL FOR STRONG DAMAGING WINDS THROUGH THURSDAY EVENING.

* HIGH WIND WARNING IN EFFECT FOR THE ENTIRE REGION *

* FLASH FLOOD WATCH IN EFFECT FOR THE ENTIRE REGION *

* HIGH SURF ADVISORY ALONG THE COAST *

* FOR A DETAILED VIEW OF THE HAZARDS...PLEASE VISIT
  HTTP://WWW.WEATHER.GOV/MONTEREY/HAZARDS

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY. DRY WEATHER RETURNS
SATURDAY THROUGH THE DAYLIGHT HOURS OF SUNDAY. LIGHT TO MODERATE
RAIN RETURNS SUNDAY NIGHT INTO MONDAY WITH SHOWERS THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Dec 11, 7:49 AM PST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
749 AM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     HEAVY RAIN       NE SAN FRANCISCO        37.78N 122.41W
12/11/2014  M0.00 INCH       SAN FRANCISCO      CA   TRAINED SPOTTER

            1.68 IN/HR RAINFALL RATE 730 AM TO 740 AM

&&

MMEHLE
Local storm report, Dec 11, 7:53 AM PST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
753 AM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     NON-TSTM WND GST MT. HAMILTON            37.34N 121.64W
12/11/2014  M83.00 MPH       SANTA CLARA        CA   MESONET

            MEASURED AT LICK OBSERVATORY ELEVATION 4200 FEET

&&

JOHNSON
Local storm report, Dec 11, 7:55 AM PST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
755 AM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLOOD            5 NW BURLINGAME         37.64N 122.44W
12/11/2014                   SAN MATEO          CA   LAW ENFORCEMENT

            ALL LANES FLOODED

&&

MMEHLE
Local storm report, Dec 11, 8:02 AM PST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
802 AM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      SAN BRUNO               37.62N 122.43W
12/11/2014                   SAN MATEO          CA   PUBLIC

            SIGNIFICANT FLASH FLOODING ON INTERSTATE 280 REPORTED BY
            PUBLIC.

&&

JOHNSON
Local storm report, Dec 11, 8:03 AM PST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
803 AM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     NON-TSTM WND DMG SAN FRANCISCO           37.77N 122.42W
12/11/2014                   SAN FRANCISCO      CA   UTILITY COMPANY

            REPORTED 70K CUSTOMERS OUT OF POWER IN SAN FRANCISCO

&&

JOHNSON
Local storm report, Dec 11, 8:10 AM PST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
810 AM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 AM     HEAVY RAIN       2 WSW OCCIDENTAL        38.39N 122.97W
12/11/2014  E3.97 INCH       SONOMA             CA   TRAINED SPOTTER

            5PM THROUGH 730AM 3.97 IN. DAMAGING WINDS TOO.

&&

MMEHLE

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 3:31 AM PSTAreal Flood AdvisoryMTRMarin, Napa, Sonoma8 hr
Dec 11, 6:50 AM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Marin, City and County of San Francisco, San Mateo3 hr
Dec 11, 7:15 AM PSTFlash Flood WarningMTRMarin, Sonoma3 hr
Dec 11, 7:48 AM PSTFlash Flood WarningMTRNapa, Sonoma3 hr
Dec 11, 8:00 AM PSTFlash Flood WarningMTRCity and County of San Francisco, San Mateo90 min
Dec 11, 8:45 AM PSTSmall Craft Advisory for Hazardous SeasMTR31 hr
Dec 11, 9:00 AM PSTFlash Flood WarningMTRNapa, Sonoma7 hr
Dec 11, 9:22 AM PSTFlash Flood WarningMTRAlameda, Contra Costa, Santa Clara, Santa Cruz3 hr
Dec 11, 9:24 AM PSTRiver Flood WarningMTRNapa20 hr
Dec 11, 9:24 AM PSTRiver Flood WarningMTRSonoma53 hr
Dec 11, 10:15 AM PSTFlash Flood WarningMTRMarin, Napa, Sonoma90 min
Dec 11, 10:41 AM PSTCoastal Flood WarningMTRAlameda, Contra Costa, City and County of San Francisco, San Mateo, Santa Clara8 hr
Dec 11, 10:42 AM PSTFlash Flood WarningMTRMonterey, Santa Clara, Santa Cruz3 hr
Dec 11, 10:43 AM PSTFlash Flood WarningMTRNapa, Sonoma92 min
Dec 11, 11:22 AM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, City and County of San Francisco, San Mateo, Santa Clara, Santa Cruz3 hr
Dec 11, 11:46 AM PSTAreal Flood AdvisoryMTRMonterey3 hr
Dec 11, 12:00 PM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Santa Clara, Santa Cruz3 hr
Dec 11, 1:52 PM PSTAreal Flood AdvisoryMTRMarin, Napa, Sonoma5 hr
Dec 11, 2:21 PM PSTFlash Flood WarningMTRSan Mateo, Santa Clara, Santa Cruz54 min
Dec 11, 2:23 PM PSTFlash Flood WarningMTRMonterey3 hr
Dec 11, 2:59 PM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, City and County of San Francisco, San Mateo, Santa Clara3 hr
Dec 11, 3:11 PM PSTAreal Flood AdvisoryMTRSan Mateo, Santa Clara, Santa Cruz3 hr

Nearby

Flash Flood Warnings in California, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.